BibTeX record: journals/ejc/HaemersX10

download as .bib file

@article{DBLP:journals/ejc/HaemersX10,
  author    = {Willem H. Haemers and
               Qing Xiang},
  title     = {Strongly regular graphs with parameters (4m\({}^{\mbox{4}}\), 2m\({}^{\mbox{4}}\)+m\({}^{\mbox{2}}\),
               m\({}^{\mbox{4}}\)+m\({}^{\mbox{2}}\), m\({}^{\mbox{4}}\)+m\({}^{\mbox{2}}\))
               exist for all m\>1.},
  journal   = {Eur. J. Comb.},
  year      = {2010},
  volume    = {31},
  number    = {6},
  pages     = {1553--1559},
  url       = {http://dx.doi.org/10.1016/j.ejc.2009.07.009},
  doi       = {10.1016/j.ejc.2009.07.009},
  timestamp = {Wed, 03 Sep 2014 09:52:52 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ejc/HaemersX10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}